Abstract

Abstract:

We give topological conditions to ensure that a noncollapsed almost Ricci-flat $4$-manifold admits a Ricci-flat metric. One sufficient condition is that the manifold is spin and has a nonzero $\hat A$-genus. Another condition is that the fundamental group is infinite or, more generally, of sufficiently large cardinality.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 737-755
Launched on MUSE
2019-05-17
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.